×

Found 3,413 Documents (Results 1–100)

100
MathJax

On the conditions for the existence of cycles in a second-order discrete-time system with a sector nonlinearity. (English. Russian original) Zbl 1465.93135

Vestn. St. Petersbg. Univ., Math. 54, No. 1, 50-57 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 1, 63-72 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the Aizerman problem: coefficient conditions for the existence of three- and six-period cycles in a second-order discrete-time system. (English. Russian original) Zbl 1455.93161

Vestn. St. Petersbg. Univ., Math. 53, No. 2, 206-213 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 2, 309-318 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On the Aizerman problem: coefficient conditions for the existence of a four-period cycle in a second-order discrete-time system. (English. Russian original) Zbl 1458.39012

Vestn. St. Petersbg. Univ., Math. 53, No. 1, 37-44 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 1, 50-59 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software